# SDR SWIA2020071451311

- Difficulty date: June 12, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR SILL PANEL HAS SEVERAL AREA OF CORROSION BETWEEN FS 409+112 AND FS 559.  (C-CHECK) RO 7/10/2020 REPAIRED THE LT PRESSURE FLOOR SILL PANEL BETWEEN FS 409.00+112 AND FS 559.00. REF REO REFERENCE THE CONTINUE CARD FOR DETAILS.
